# SDR C2XA99IA339

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3042BPE
- Condition: Failed
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE SERVICE DOOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BULB AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
